# SDR DALA2021070603752

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 66,175 hours, 26,169 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Splice
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1861639) DURING INSPECTION WEAR WAS NOTED ON THE HORIZONTAL STAB, CENTER SECTION, FRONT LOWER SPAR FITTING AND SPLICE ANGLE. WEAR WAS REPAIRED PER ERA 592524-14.
